# SDR HALA2018101800527

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT +Y1959 IS CORRODED AT LOCATIONS: FR26+16", FR30+0", FR30+9", FR32+4". CORROSION REMOVED IAW SRM 51-74-00 REV 98. DAMAGE DIMENSION: AT FR26+16", FR30+0", FR30+9", FR32+4" LOCATED ON SEAT TRACK INNER VERTICAL AREAS, UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS DUE TO INACCESSIBILITY. DAMAGE ASSESSED TO BE OUTSIDE OF SRM LIMITS IAW SRM 53-00-15 REV 98.00. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 98 AND DWG F5327643020000.
